Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 2, Pages 277-288
http://dx.doi.org/10.1155/S0161171298000398

Fixed points for non-surjective expansion mappings

1School of Studies in Mathematics, Pt. Ravishankar Shukla University, Raipur 492 010, India
2University of Avignon and INRA, Biomathematics Unit, Faculty of Sciences, Avignon F- 84 000, France
3The Alexandria Institute, 615 Broadway, Hastings-on-Hudson 1070, New York, USA
4Mathematics, University of Paris X, France

Received 5 June 1996; Revised 27 January 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. K. Sharma, D. R. Sahu, M. Bounias, and A. Bonaly, “Fixed points for non-surjective expansion mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 2, pp. 277-288, 1998. https://doi.org/10.1155/S0161171298000398.